BibTeX record journals/aaecc/KittoW91

download as .bib file

@article{DBLP:journals/aaecc/KittoW91,
  author    = {Wei Z. Kitto and
               David Clifford Wilson},
  title     = {An Isomorphism Theorem Between the 7-Adic Integers and a Ring Associated
               with a Hexagonal Lattice},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {2},
  pages     = {105--118},
  year      = {1991},
  url       = {https://doi.org/10.1007/BF01810571},
  doi       = {10.1007/BF01810571},
  timestamp = {Thu, 18 May 2017 09:50:54 +0200},
  biburl    = {https://dblp.org/rec/journals/aaecc/KittoW91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics